# SDR 9724451151

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151US
- Make and model: Doug DC-10-40
- Aircraft serial: 46760
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AFTER TOUCHDOWN, WHILE IN REVERSE THRUST, THE NR 1 ENGINE COMPRESSOR STALLED.  EGT ROSE TO 900C AND THE ENGINE WAS SHUTDOWN.  MAINTENANCE INSPECTED THE ENGINE WITH NO DEFECTS FOUND.  ENGINE RUN  AND RAB'S SYSTEM CHECK WERE NORMAL.
